# SDR CA091202003

- Difficulty date: November 30, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 4,521 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Faulted
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING IN SFO CREW EXPERIENCED A NOSE GEAR STEERING FAULT.  RESET ATTEMPTED NIL FIX.  ALTERNATE BREAKING USED TO GET TO GATE. (TC NR 20091202003)
